Skip to Content

Hydrochlorothiazide - do the side effects go away after awhile? Does it affect my potassium?

Responses (1)

blairkeith 19 Aug 2010

hi dpark, i too take hctz. you did not mention what your side effects are?
No such thing as a good side effect small or big. bottom line is you must talk to your doc. I understand this drug to be one of the safest and potassium sparing as say apposed to lasix. If you are not satified with the outcome after contacting your doc. go to another doctor. Nothing is written in cement you have choices which is something we all forget when sick and vuneralbe.
you count, you are in charge and you alone have your best interest at heart. i wish you well and good faith. blairkeith

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions